advertisement
Question
Posted by: Why? | 2010/02/05

Early Period

I have been using Yaz for the last 5 months now and everything has been fine so far. Yesterday, my period started, 2 days early... 2 active pills before the inactive pills. I didn' t know that it was possible to start early when using the pill? Also, it' s got a strange, brown colour (not the same as the usual first day brownish red colour). I have also had unusual lower abdomen pain (I don' t usually get pains) I am diabetic and I have been on a 3-day course of antibiotics about 2 weeks ago. Is there any reason for concern or is this normal? I am not worried, it' s just quite strange.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It was probably the antibiotics which affected your cycle. You would also be at risk for pregnancy as antibiotics can interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/09

It was probably the antibiotics which affected your cycle. You would also be at risk for pregnancy as antibiotics can interfere with the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement